ScienceAsia 42(2016): 362-365 |doi:
Zero divisors for matrices over commutative semirings
Asmaa M. Kanan
ABSTRACT: It is known that a square matrix A over a commutative ring R with identity is a left or right zero divisor in Mn(R) if and only if the determinant of A is a zero divisor in R. Additively inverse commutative semirings with zero 0 and identity 1 are a generalization of commutative rings with identity. In this paper, we present some results for matrices over this type of semiring which generalize the above result for matrices over commutative rings.
|University of Belgrade, Faculty of Mathematics, Studentski trg 16, 11000 Beograd, Serbia
* Corresponding author, E-mail: email@example.com
Received 12 Feb 2013, Accepted 16 Oct 2013